# SDR CALA0801004

- Difficulty date: October 23, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N77296
- Make and model: Boeing 737824
- Aircraft serial: 34002
- Aircraft time: 11,349 hours, 3,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 2760005
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SLIDE LIGHT LOCATED AT LEFT HAND OVERWING AFT EXIT AT WING ROOT IS INOPERATIVE.  FOUND FUSE BLOWN AT POWER SUPPLY M1670.  REPLACED FUSE P/N 2760005, OPERATION CHECKS GOOD REF PER W/D 33-51-13 PG 3 SH 2.
